Journal article icon

Journal article

SPLITTING FUNCTIONS OF LONG-PERIOD NORMAL-MODES OF THE EARTH

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1029/JB093iB11p13716

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Earth Sciences
Role:
Author
Journal:
JOURNAL OF GEOPHYSICAL RESEARCH-SOLID EARTH AND PLANETS
Volume:
93
Issue:
B11
Pages:
13716-13742
Publication date:
1988-11-10
DOI:
ISSN:
0148-0227
Source identifiers:
187553
Pubs id:
pubs:187553
UUID:
uuid:c5885e4f-11f9-4fb4-87ef-76815f517900
Local pid:
pubs:187553
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP